J. Phys. I France
Volume 3, Numéro 7, July 1993
Page(s) 1515 - 1522
DOI: 10.1051/jp1:1993197
J. Phys. I France 3 (1993) 1515-1522

Transport properties of a class of deterministic one dimensional models with mobility edges

H. Cruz and S. Das Sarma

Department of Physics, University of Maryland, College Park, Maryland 20742-4111, U.S.A.

(Received 18 March 1993, accepted 26 March 1993)

We calculate, using the Landauer formula, the dc resistance of a class of deterministic one dimensional models with slowly spatially varying potentials which have recently been shown to exhibit metal-insulator transitions. The mobility edge behavior of the model is directly confirmed using a tight-binding as well as a Krönig-Penny model. Effects of temperature and random disorder are included in our calculations. The state at the mobility edge is found to have the intermediate fractal character of critical states associated with singular continuous spectra.

© Les Editions de Physique 1993

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.